| Model Number |
31540 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Bowel Burn (1756); Pain (1994); Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation: based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.This report is based upon allegations made in a potential lawsuit in which atrium medical would be named as a defendant.This report shall not be considered as an admission by atrium medical that the product described in the pre-suit claim and described herein is or was defective, or that it had any causal relationship to any injuries allegedly suffered by the claimant.
Event or Problem Description
This event is deemed reportable based on the allegations in a potential lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of an atrium medical mesh product.Plaintiff allegedly experienced abdominal pain, strangled bowel, small bowel resection, loops of bowel, rectus diastasis, vomiting, incarcerated, bowel obstruction, edema, hemorrhage, scarring, hematoma, adhesions, lysis of adhesions, serosal tears, calcified & non-calcified fibroids tissue and additional hospital stay on (b)(6) 2023.Since this is a potential legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
Additional Manufacturer Narrative
Additional information section: b5, e1 & h6.Based on the additional information received the plaintiff alleged infection, therefore a review of the sterilization records was performed and found to have met all specifications.
Event or Problem Description
Additional information received the plaintiff also allegedly experienced chronic pain, recurrence of hernia, foreign body response, rejection, infection, failure of incorporation/ingrowth, scarification, improper wound healing, excessive and chronic inflammation, allergic reaction, erosion, abscess, fistula, granulomatous response, seroma formation, and tissue damage.